MAUDE Adverse Event Report: SHARKNINJA OPERATING LLC SHARK CRYOGLOW; LIGHT BASED OVER THE COUNTER WRINKLE REDUCTION

SHARKNINJA OPERATING LLC SHARK CRYOGLOW; LIGHT BASED OVER THE COUNTER WRINKLE REDUCTION
Model Number FW312
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Skin Burning Sensation (4540); Skin Inflammation/ Irritation (4545); Eye Irritation (4803)
Date of Event 10/31/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A supplemental report will be submitted once investigation occurs.
 
Event or Problem Description
The customer reported red under her eyes and saw a medical professional that advised not to use the mask again and prescribed medication.

Brand Name
SHARK CRYOGLOW
Common Device Name
LIGHT BASED OVER THE COUNTER WRINKLE REDUCTION
Manufacturer (Section D)
SHARKNINJA OPERATING LLC
89 a st #100
needham MA 02511
Manufacturer (Section G)
SHARKNINJA OPERATING LLC
89 a st #100
needham MA 02511
Manufacturer Contact
naisargi sheth
89 a st #100
needham, MA 02511
MDR Report Key24507935
Report Number3013738756-2026-00007
Device Sequence Number10440669
Product Code OHS
UDI-Device Identifier00622356642804
UDI-Public00622356642804
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K242796
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberFW312
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2025
Initial Report FDA Received Date03/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale